# SDR F3LA200200358

- Difficulty date: October 21, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Housing
- Part number: 65C26506506
- Condition: Worn
- Location: Slat Track
- Part time: 55,067 hours, 31,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C 4 CHECK, TRACK HOUSING WAS FOUND TO HAVE A HOLE WORN THROUGH IT CAUSING FUEL LEAK.  HOUSING IS LOCATED INSIDE THE WING TANK FOR NR 5 OUT BOARD SLAT TRACK, RT WING STA 497.  REMOVED DAMAGED NR 5 OUT BOARD SLAT TRACK HOUSING IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-40-02.  LOCATED AND DRILLED NEW HOUSING IAW THE REQUIREMENTS OF SRM 51-40-05 AND INSTALLED NEW HOUSING IAW THE REQUIREMENTS OF SRM 51-40-02 AND SEALED IAW THE REQUIREMENTS OF MM 28-11-00.
